# SDR CA030127006

- Difficulty date: January 17, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Boeing 727171C
- Aircraft time: 45,977 hours
- Engine: Pwa JT8D7A
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65174331
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 32,312 hours, 32,312 cycles
- Component: Horizontal Stab, Boeing
- Component part number: 65727821
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE HORIZONTAL STABILIZER TRAILING EDGE RIBS, IN ACCORDANCE WITH AD 2002-12-13 AND BOEING SB 727-55A0091 A CRACK WAS FOUND ON THE UPPER OUTBOARD FLANGE OF THE FITTING AT ELEVATOR STATION 66.50 RT. THE CRACK WAS REPORTED TO BOEING SERVICE ENGINEERING AND THEY PROVIDED A REPAIR SCHEME, EKO-YEG-03-00006H, WHICH WAS INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE. THE REPAIR IS LISTED AS TEMPORARY AND WILL BE CHANGED WITHIN 12 MONTHS WITH PERIODIC NDT AT 90 DAY INTERVALS UNTIL FITTING REPLACEMENT.
